Q. Can I take Gaba plus tablet for lower back pain?

Answered by
Dr. Lokesh
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 11, 2019

Hello doctor,

I had driven the car for almost 1700 km in the five days duration. From last week onwards I am getting lower back pain on the right side. Today I visited the local orthopedic. They suggested to use ECT Forte tablet twice a day and Gaba plus containing Gabapentin 400 mg and dosage is one tablet after dinner. Is that Gaba plus tablet safe to use for lower back pain? Kindly suggest.

Dr. Lokesh

Orthopedics And Traumatology Spine Health Spine Surgery
#

Hello,

Welcome to icliniq.com.

Yes, Gabapentin is pretty safe. The usual side effects are that you might get some dizziness for the first 2 to 3 times that you took the tablet. Also, nausea and vomiting are other common side effects. But overall it is a safe tablet to take. So, I would advise you to continue the treatment. You would also need some physiotherapy once the pain settles down.


Was this answer helpful?

 | 

Thank you doctor,

Shall I continue Ect Forte and Gaba plus as per my doctor suggested dosage? Will Gaba plus tablet reduce the pain?

Dr. Lokesh

Orthopedics And Traumatology Spine Health Spine Surgery
#

Hi,

Welcome back to icliniq.com.

Yes, you should continue. Both the tablets reduce pain by a different mechanism and pathway.


Was this answer helpful?

 | 


Related Video
Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Had cervical polypectomy and experiencing back pain. Will it subside in time?

Query: Hi doctor, I had cervical polypectomy and was told to expect brown discharge. Now experiencing cramping, minor bleeding, vinegar smell, and severe back pain, to the point that I am dizzy and nauseous. A couple of days earlier had a bunch of discharge that looked like dark reddish and orangish skin....  Read Full »

Why is my son put on Paroxetine in spite of having bad withdrawals previously?

Query: Hello doctor, My 28 year old son is being treated for bipolar disorder and depression. He has been on and off antidepressants since he was 16 years old due to high anxiety issues. He just started with 50 mg Serquiler one to two tablets at night, 600 mg Gabapentin thrice a day, 20 mg Paxil once a day...  Read Full »

Popular

Popular

Ask your health query to a doctor online?

Ask an Orthopaedician & Traumatologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.